Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Found flakey and bright red color scrotum and testis. Suggest medication

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I had some severe jock itch and treated it with over the counter spray. This was several weeks ago. It went away. Today I woke up and my scrotom, more specifically testes sack is flakey and a bright red color. I was in China, Spain and France and came down with a respiratory infection for which a hotel doctor prescribed strong antibiotics. I am just about through with them.
Posted Mon, 25 Nov 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 1 hour later
Brief Answer: need more details on Scrotal rash Detailed Answer: Hello, Welcome to healthcare magic, Can you please tell me the name of the over the counter spray which you used several weeks ago and the duration for which you used it ? Also please tell me the name of the antibiotic which you used along with any other tablets that you have taken. Have you applied any new cosmetic products or deodorants over the area ? I am thinking of recurrence of fungal infection, or drug rash or exanthematous rash or contact dermatitis as possibilities. You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Take care
Above answer was peer-reviewed by
Follow-up: Found flakey and bright red color scrotum and testis. Suggest medication 5 hours later
Doctor The spray I used for the jock itch was an over the counter maximum strength spay I bought at Walgreens; Tolnaflate 1% / Antifungal. The antibiotic prescribed was Klacid 500 milligrams, two twice a day. He also prescribed Flumil 200 mg, a inhaler to open up the bronchial tubes, saline spray and a powder medication to help me produce phlegm; sorry don't know what that one was, but it tasted awful.
Answered by Dr. Johny Chacko 1 hour later
Brief Answer: Opinion on scrotal rash Detailed Answer: Hello, Welcome back, Thanks for the photo. Your scrotal skin is very red and inflammed. It does not look like fungal infection. The possibilities are drug rash due to clarithromycin (klacid) or Acetyl cysteine (flumil) and scrotal cellulitis. Scrotal cellulitis should have severe pain and fever as symptoms, but you do not have pain and fever now I guess as you didn't mention it. Therefore the chance of drug rash is very high. Both these medicines have a high potential of causing skin rash. I will recommend you to stop the medicines. You can consult your doctor for the chest infection and if antibiotics are still required you should consider an alternative antibiotic. Cold compresses will help. Apply a moisturizing lotion or olive oil several times a day. Hope this helped. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor